Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    12
  • views
    4636

Accutane Week 9

bluebelleyes

563 views

Helloooo :) Second year of university almost done! My exams start tomorrow and finish on the 19th so I'm STRESSED.

This is showing up on my face. I've been breaking out a little on the sides of my chin. But that also could be to the fact that I'm on a new birth control now.

My blood work says that my triglycerides and cholesterol are a little high. There's a history of this in my family, so my GP decided she wanted to send me to a dietitian to fix me up. I suspect it's from how much eggs and cheese I consume.

My dermatologist recommended I switch birth controls so I'm now on Diane 35, which according to him is the best birth control pill for acne. It's prescribed to reduce oil production (which was always my biggest problem.) My GP told me that it's not as effective as other birth controls so to definitely use a second form of protection.

In the last month or two I put on a bunch of weight suddenly. I've never been this big (I'm still well in the healthy weight range, just a little bit heavier than I'd like. I want curves, but not in my stomach and arms. :| I hope this is just from adjusting to the new hormones in my body, and will go away when I adjust.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×